# SDR 95ZZZX977

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211NE
- Make and model: Saab 340B
- Aircraft serial: 340B211
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

BNA - FLT 4562 - RIGHT ENGINE FLAMED-OUT ON APPROACH TO BNA.  THE CREW WAS ABLE TO RESTART ENGINE AND LANDED SAFELY.  COULD NOT DUPLICATE.  VISUAL CHECKS AND ENGINE RUNS REVEALED NOTHING.  ACFT RETURNED TO SERVICE.
